# SDR AALA202505092490

- Difficulty date: April 23, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 43,663 hours, 18,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RECESSED PANEL EMER LIGHT IS INOPERATIVE. REMOVED AND REPLACED FORWARD RECESSED PANEL EMERGENCY LIGHT BULB. PER B737-NG-AMM 33-51-03. PERFORMED SATISFACTORY OPERTIONAL CHECK OF FORWARD RECESSED PANEL EMERGENCY LIGHT. PER B737-NG-AMM 33-51-03.
